# SDR YENA2022112901175

- Difficulty date: November 27, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N216JB
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 026
- Aircraft time: 42,903 hours, 27,818 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: WASTE PANEL INTERNAL DOUBLER WAS FOUND OUT OF LIMITS, DOUBLER THICKNESS 0.098IN, REMAINING THICKNESS 0.061 IN & MATERIAL LOSS 0.037IN; REF. TOMX W/O: N216JB / 2075 NR-00136 - CUT OUT STRUCTURE AT WASTE SERVICE PANEL WAS REPAIRED PER EMB / 190 SRM 53-23-60 REPAIR 51.'
